# SDR USAA001556

- Difficulty date: September 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CORRODED 2 INCHES BY 6 INCHES, BETWEEN BS 747 AND 767 TRANSITION ANGLE.  FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-10-02.  (M)
